# SDR A6WA200640049

- Difficulty date: January 13, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,386 hours, 6,515 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK HOLE NR 14 HAS CORROSION AT IB SIDE 8 INCH L X .002 INCH-.003 INCH DEEP AND AT OB SIDE 5 INCH L X .001 INCH-.002 INCH D.  NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED RT WING PLANK ACCESS HOLE AT WS 274.319 HOLE NR 14 IAW REO.  (K)
